EconPapers    
Economics at your fingertips  
 

An Application of Gröbner Bases to Computing MLE's of the Structural Coefficients of Nonlinear-Perfect-Foresight Models

Gary Anderson

No 106, Computing in Economics and Finance 1997 from Society for Computational Economics

References: Add references at CitEc
Citations: Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:sce:scecf7:106

Access Statistics for this paper

More papers in Computing in Economics and Finance 1997 from Society for Computational Economics CEF97, Stanford University, Department of Economics, Stanford CA USA. Contact information at EDIRC.
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2022-06-04
Handle: RePEc:sce:scecf7:106